# SDR 29GA2020121800001

- Difficulty date: December 17, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N405SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1403
- Aircraft time: 722 hours, 650 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 720920017
- Condition: Out Of Position
- Location: Mlg Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL: FLIGHT NR 80 PNS/TPA REPORT: GEAR HANDLE RED LIGHT STAYED ILLUMINATED FOR THE WHOLE FLIGHT.  CORRECTIVE ACTION: FOUND LANDING HANDLE LIGHT BULB OFFSET, RESEATED LIGHT BULB.  PERFORMED OPERATIONAL TEST OF LANDING GEAR CONTROL LEVER AND FOUND WORKING PROPERLY.
